AW(k)-TYPE CURVES ACCORDING TO PARALLEL TRANSPORT FRAME IN EUCLIDEAN SPACE E-4


KİŞİ İ. , BÜYÜKKÜTÜK S. , Deepmala ., ÖZTÜRK G.

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.31, no.4, pp.885-905, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 4
  • Publication Date: 2016
  • Title of Journal : FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS
  • Page Numbers: pp.885-905

Abstract

In this paper, we study AW(k)-type (k = 1, 2,..., 7) curves according to the parallel transport frame in Euclidean space E-4. We give the classification of these types curves with the parallel transport curvatures (Bishop curvatures). Finally, we consider the curvatures k(1), k(2), k(3) as constants respectively and give the relations between the parallel transport curvatures of AW(k)-type (k = 1, 2,..., 7) curves.